# SDR SIMA200812601

- Difficulty date: April 29, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 16,745 hours, 16,444 cycles
- Engine: Allsn AE3007A
- Engine time: 8,619 hours, 7,637 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 8,619 hours, 7,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4348, CREW REPORTED THAT ATOMIZED TURBINE OIL FUMES WERE INTRODUCED INTO THE CABIN CONDITIONED AIR WHEN USING ENG 1 BLEED AS SUPPLY SOURCE.  WHEN USING BLEED 2 OR APU TO SUPPLY A/C PACKS CONDITIONED AIR IS GOOD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR1 ENGINE IAW WORK CARD 71-00-00.  AIRCRAFT RETURNED TO SERVICE.
